IJPAM: Volume 87, No. 1 (2013)
DEFINED BY A FRACTIONAL CALCULUS OPERATOR
1Babu Banarasi Das Group of Educational Institutions
Faizabad Road, Lucknow, INDIA
2Deparment of Mathematics and Astronomy
University of Lucknow
Abstract. In this Paper a family of p-valent analytic functions involving fractional calculus operator is studied and a sufficient coefficient condition for functions belonging to the family is proved and it is shown that this coefficient condition is necessary for its subfamily . Coefficient estimate, growth theorem and results on partial sums are obtained for the family . Also an integral inequality is proved for functions belonging to the family
Received: May 12, 2013
AMS Subject Classification: 30C45, 30C55
Key Words and Phrases: analytic functions, starlike function, convex functions, partial sums, integral mean inequality
Download paper from here.
DOI: 10.12732/ijpam.v87i1.7 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395